# SDR UPS98825987

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, FRAME CRACKED FUSELAGE STATION 220 L36 FWD FACE.  REMOVED BOTTOM CRACKED PART OF FRAME, FABBED DOUBLER, FILLER AND STRAP AND INSTALLED REPAIR PIECES IAW REO 04355  AND DC8 SRM 51-1-21 AND 51-1-8.
